DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Lexapro (Escitalopram) - General Physical Health Deterioration - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with General Physical Health Deterioration ()

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Lexapro (Escitalopram) where reactions include general physical health deterioration. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Lexapro side effects in 80 year old female

Reported by a individual with unspecified qualification from Denmark on 2012-04-09

Patient: 80 year old female

Reactions: Aphagia, Urinary Tract Infection, Condition Aggravated, General Physical Health Deterioration, Fall, Psychotic Disorder, Cardiac Failure, NO Therapeutic Response, Fluid Intake Reduced, Pleural Effusion, Blood Sodium Decreased

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Antipsychotic Drugs

Lexapro
    Indication: Depression



Possible Lexapro side effects in female

Reported by a health professional (non-physician/pharmacist) from United States on 2012-01-19

Patient: female, weighing 77.0 kg (169.4 pounds)

Reactions: Refusal of Treatment by Patient, Agitation, Stereotypy, Diet Refusal, Conversion Disorder, Dyskinesia, General Physical Health Deterioration, Tremor, Hallucinations, Mixed, Regressive Behaviour, Insomnia, Acute Psychosis, Hypersomnia

Adverse event resulted in: life threatening event, hospitalization

Drug(s) suspected as cause:
Lexapro

Other drugs received by patient: Depakote; Topamax



Possible Lexapro side effects in 25 year old female

Reported by a health professional (non-physician/pharmacist) from United States on 2012-01-17

Patient: 25 year old female, weighing 77.0 kg (169.4 pounds)

Reactions: Agitation, Refusal of Treatment by Patient, Dyskinesia, Conversion Disorder, General Physical Health Deterioration, Tremor, Hallucinations, Mixed, Insomnia, Acute Psychosis

Adverse event resulted in: life threatening event, hospitalization

Drug(s) suspected as cause:
Lexapro

Other drugs received by patient: Depakote; Levothyroxine Sodium; Topamax

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2012